Second cohomology and nilpotency class 2
Crvenković Siniša, Tasić Vladimir
Publications de l'Institut Mathematique, 2007 (95):3-10
Details  Full text ( 119 KB)  DOI:10.2298/PIM0795003C
Eigenvalue bounds for the signless laplacian
Cvetković Dragoš, Rowlinson Peter, Simić Slobodan K.
Publications de l'Institut Mathematique, 2007 (95):11-27
Details  Cross Ref cited by(57)  Full text ( 173 KB)  DOI:10.2298/PIM0795011C
An attempt at frankl’s conjecture
Marković Petar
Publications de l'Institut Mathematique, 2007 (95):29-43
Details  Cross Ref cited by(2)  Full text ( 158 KB)  DOI:10.2298/PIM0795029M
Sums of like powers and some dense sets
Mijajlović Žarko, Milošević Miloš, Perović Aleksandar
Publications de l'Institut Mathematique, 2007 (95):45-52
Details  Full text ( 125 KB)  DOI:10.2298/PIM0795045M
Quadratic level quasigroup equations with four variables I
Krapež Aleksandar
Publications de l'Institut Mathematique, 2007 (95):53-67
Details  Full text ( 137 KB)  DOI:10.2298/PIM0795053K
Analytic equivalence of plane curve singularities yn +xαy +xβa(x) = 0
Stepanović V., Lipkovski A.
Publications de l'Institut Mathematique, 2007 (95):69-78
Details  Full text ( 154 KB)  DOI:10.2298/PIM0795069S
On the eigenvalues of some class of pseudo-linear transformations
Anđelić Milica
Publications de l'Institut Mathematique, 2007 (95):79-83
Details  Full text ( 102 KB)  DOI:10.2298/PIM0795079A
Extendable shelling, simplicial and toric h-vector of some polytopes
Jojić Duško
Publications de l'Institut Mathematique, 2007 (95):85-93
Details  Cross Ref cited by(1)  Full text ( 151 KB)  DOI:10.2298/PIM0795085J
On regular anti-congruence in anti-ordered semigroups
Romano Abraham Daniel
Publications de l'Institut Mathematique, 2007 (95):95-102
Details  Full text ( 113 KB)  DOI:10.2298/PIM0795095R
Canonical biassociative groupoids
Janeva Biljana, Ilić Snežana, Celakoska-Jordanova Vesna
Publications de l'Institut Mathematique, 2007 (95):103-109
Details  Full text ( 123 KB)  DOI:10.2298/PIM0795103J
Constructions of (2,n)-varieties of groupoids for n = 7, 8, 9
Goračinova-Ilieva Lidija, Markovski Smile
Publications de l'Institut Mathematique, 2007 (95):111-117
Details  Full text ( 83 KB)  DOI:10.2298/PIM0795111G